# SDR FXGA20210328

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N965CE
- Make and model: Doug MD 83
- Aircraft serial: 53079
- Aircraft time: 56,499 hours, 29,833 cycles
- Engine: Pwa JT8D219
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473925
- Part serial: 0927
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO FIRE MASTER WARNING ILLUMINATED WITH LOWER AFT COMPARTMENT FIRE INDICATION. NO FIRE DETECTED AFTER LANDING.
